# SDR SWAA2014070829718

- Difficulty date: July 3, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 33,205 hours, 19,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW WEB CRACKED AT BS 633.75, RBL 35.  REPAIRED WEB IAW SRM.
